Dual methods for solving boundary value problems for systems of elliptic equations
Differencialʹnye uravneniâ, Tome 25 (1989) no. 5, pp. 861-867
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_5_a15,
author = {V. F. Koshchy and A. I. Ropavka},
title = {Dual methods for solving boundary value problems for systems of elliptic equations},
journal = {Differencialʹnye uravneni\^a},
pages = {861--867},
year = {1989},
volume = {25},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_5_a15/}
}
TY - JOUR AU - V. F. Koshchy AU - A. I. Ropavka TI - Dual methods for solving boundary value problems for systems of elliptic equations JO - Differencialʹnye uravneniâ PY - 1989 SP - 861 EP - 867 VL - 25 IS - 5 UR - http://geodesic.mathdoc.fr/item/DE_1989_25_5_a15/ LA - ru ID - DE_1989_25_5_a15 ER -
V. F. Koshchy; A. I. Ropavka. Dual methods for solving boundary value problems for systems of elliptic equations. Differencialʹnye uravneniâ, Tome 25 (1989) no. 5, pp. 861-867. http://geodesic.mathdoc.fr/item/DE_1989_25_5_a15/